# SDR SWAA2012032202499

- Difficulty date: March 20, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 28,500 hours, 16,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EEPLS COVER CRACKED BETWEEN ROW 1 TO ROW 23.  REMOVED AND REPLACED COVER PER AMM.
